MathSciNet Relay Station
MathSciNet bibliographic data
MR2210288 35K55 (35B45 35K20 47J30)
Quittner, Pavol Multiple equilibria, periodic solutions and a priori bounds for solutions in superlinear parabolic problems. NoDEA Nonlinear Differential Equations Appl. 11 (2004), no. 2, 237–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement